# SDR CA190401014

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 16,217 hours
- Engine: Lyc O320D2J
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: AN510A
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER NOSE LANDING GEAR ATTACH COLLAR (CAP) HAD ONE OF THE 2 ATTACH BOLTS MISSING AND A GAP WAS EVIDENT ON THE MATING SURFACE ON ONE SIDE. THE FIREWALL, CAP, NOSE GEAR, AND ATTACH BRACKETS WERE INSPECTED FOR DAMAGE WITH NONE FOUND. THE CAP RETENTION HARDWARE WAS REPLACED WITH NEW (TC# 20190401014)
